# SDR SWIA201332549

- Difficulty date: January 10, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 27,739 hours, 23,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 5592)  RELAMPED EMERGENCY LIGHT.
